Fokker-Planck Equation for the Density of a Diffusion Process in a Regular Open Set - École des Ponts ParisTech Access content directly
Journal Articles Comptes rendus de l'Académie des sciences. Série I, Mathématique Year : 1995

Fokker-Planck Equation for the Density of a Diffusion Process in a Regular Open Set

Jp Chancelier
Mc Delara
  • Function : Author
F. Pacard
  • Function : Author

Abstract

To give physical meaning to the boundary conditions of parabolic partial differential equation, we introduce a diffusion process in some open set, with different boundary conditions (elastic or non-elastic reflection, stopping) and we give the equation satisfied by the density.
No file

Dates and versions

hal-00779874 , version 1 (22-01-2013)

Identifiers

  • HAL Id : hal-00779874 , version 1

Cite

Jp Chancelier, Mc Delara, F. Pacard. Fokker-Planck Equation for the Density of a Diffusion Process in a Regular Open Set. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 1995, 321 (9), pp.1251-1256. ⟨hal-00779874⟩
72 View
0 Download

Share

Gmail Facebook X LinkedIn More